# SDR MALA954274

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2693C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC659B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: PVC0442C
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3327 - IN CRUISE FLIGHT, LEFT HYDRAULIC PRESSURE ANNUNCIATOR LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED LEFT ENGINE HYDRAULIC PUMP AND PRESSURE SWITCH.  SYSTEM OPERATED SATISFACTORILY.  SWITCH, PN SS1012-7.  (X)
